MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. METRx(TM) System; ARTHROSCOPE

MEDTRONIC SOFAMOR DANEK USA, INC. METRx(TM) System; ARTHROSCOPE
Model Number 9560100
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility) regarding a device used for spinal thera py.It was reported that the image was cloudy/hazy.There was no patient symptom reported.There were no further complications reported regarding the event.Additional information was received from the manufacturer representative stating that the event occured pre operatively.
 
Additional Manufacturer Narrative
H3: product analysis of product no: 9560100, lot no:1788504 during the incoming inspection, defective operation of the coupler was observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
METRx(TM) System
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50231207
Report Number3003120897-2026-01396
Device Sequence Number10392186
Product Code HRX
UDI-Device Identifier00885074210353
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9560100
Device Catalogue Number9560100
Device Lot Number1788504
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown